# SDR AALA202408260048

- Difficulty date: August 25, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 63,220 hours, 26,520 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG25247
- Condition: Worn
- Location: Zone 800
- Part time: 19,765 hours, 8,938 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L-2 DOOR ESCAPE SLIDE GIRT IS FRAYED AND WORN. REMOVED AND INSTALLED NEW L2 AFT ENTRY DOOR SLIDE. PER WORK CARD 08C20025031 AND AMM 25-66-01.
